Подписаться
Андрій Бандура
Андрій Бандура
Professor, Department of Advanced Mathematics, Ivano-Frankivsk National Technical University of Oil
Подтвержден адрес электронной почты в домене nung.edu.ua - Главная страница
Название
Процитировано
Процитировано
Год
Entire functions of several variables of bounded index
A Bandura, O Skaskiv
Lviv: Chyslo, Publisher I.E. Chyzhykov, 2016
64*2016
Entire functions of bounded L-index in direction
AI Bandura, OB Skaskiv
Mat. Stud 27 (1), 30-52, 2007
602007
Maximum modulus in a bidisc of analytic functions of bounded L-index and an analogue of Hayman's theorem
A Bandura, N Petrechko, O Skaskiv
Mathematica Bohemica 143 (4), 339-354, 2018
45*2018
Sufficient conditions of boundedness of L-index in joint variables
AI Bandura, MT Bordulyak, OB Skaskiv
Matematychni Studii 45 (1), 12-26, 2016
412016
Properties of entire solutions of some linear PDE's
A Bandura, O Skaskiv, P Filevych
Journal of Applied Mathematics and Computational Mechanics 16 (2), 17-28, 2017
362017
Directional Logarithmic Derivative and the Distribution of Zeros of an Entire Function of Bounded L-Index Along the Direction
AI Bandura, OB Skaskiv
Ukrainian Mathematical Journal 69 (3), 500-508, 2017
352017
Sufficient sets for boundedness L-index in direction for entire functions
AI Bandura, OB Skaskiv
Mat. Stud 30 (2), 177-182, 2008
342008
Open problems for entire functions of bounded index in direction
AI Bandura, OB Skaskiv
Matematychni Studii 43 (1), 103-109, 2015
332015
Functions analytic in a unit ball of bounded L-index in joint variables
A Bandura, O Skaskiv
Journal of Mathematical Sciences 227 (1), 1-12, 2017
30*2017
Analytic in a polydisc functions of bounded L-index in joint variables
AI Bandura, NV Petrechko, OB Skaskiv
Mat. Stud. 46 (1), 72-80, 2016
292016
Analytic functions in the unit ball of bounded L-index: asymptotic and local properties
AI Bandura, OB Skaskiv
Matematychni Studii 48 (1), 37-73, 2017
282017
Sufficient conditions of boundedness of -index and analog of Hayman's Theorem for analytic functions in a ball
A Bandura, O Skaskiv
Stud. Univ. Babes-Bolyai Math. 63 (4), 483-501, 2018
262018
New criteria of boundedness of L-index in joint variables for entire functions
A Bandura
Math. Bull. Shevchenko Sci. Soc. 13 (2016), 58-67, 2016
22*2016
Asymptotic estimates of entire functions of bounded L-index in joint variables
A Bandura, O Skaskiv
Novi Sad Journal of Mathematics 48 (1), 103-116, 2018
21*2018
Entire Functions of Bounded L-Index: Its Zeros and Behavior of Partial Logarithmic Derivatives
A Bandura, O Skaskiv
Journal of Complex Analysis 2017 (Article ID 3253095), 1-10, 2017
212017
Some improvements of criteria of L-index boundedness in direction
AI Bandura
Matematychni Studii 47 (1), 27-32, 2017
212017
Boundedness of L-index in direction of functions of the form f (〈 z, m〉) and existence theorems
AI Bandura, OB Skaskiv
Mat. Stud 41 (1), 45-52, 2014
212014
Analytic functions in the unit ball of bounded -index in joint variables and of bounded -index in direction: a connection between these classes
A Bandura, O Skaskiv
Demonstratio Mathematica 52 (1), 82-87, 2019
20*2019
Analog of Hayman's Theorem and its Application to Some System of Linear Partial Differential Equations
AI Bandura, OB Skaskiv
Journal of Mathematical Physics, Analysis and Geometry 15 (2), 170-191, 2019
202019
Boundedness of the L-index in a direction of entire solutions of second order partial differential equation
A Bandura, O Skaskiv
Acta et Commentationes Universitatis Tartuensis de Mathematica 22 (2), 223-234, 2018
202018
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20